Scalar Transport over Forested Hills

Ross, AN (2011) Scalar Transport over Forested Hills. Boundary-Layer Meteorology, 141 (2). 179 - 199. ISSN 0006-8314



  • Ross, AN
Copyright, Publisher and Additional Information: (c) 2011, Springer Verlag. This is an author produced version of a paper published in Boundary-Layer Meteorology. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at
Keywords: Flow over a hill; Forest canopy; Large-eddy simulation; Scalar transport
  • Published: November 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Oct 2013 11:58
Last Modified: 29 Mar 2018 17:06
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export